Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 144 of 180 found articles
 
 
  Optimal spanners for axis-aligned rectangles
 
 
Title: Optimal spanners for axis-aligned rectangles
Author: Asano, Tetsuo
de Berg, Mark
Cheong, Otfried
Everett, Hazel
Haverkort, Herman
Katoh, Naoki
Wolff, Alexander
Appeared in: Computational geometry
Paging: Volume 30 (2005) nr. 1 pages 19 p.
Year: 2005
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 144 of 180 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands